Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Took benicar HCT for high blood pressure. Having erectile dysfunction problems. Is this due to verapamil?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
hi ..i have high blood pressure and i take benicar HCT and verapami ER at 40/12.5 mg and 360mg doses. for the last two years i am having problems with ED.
is it due to verapamil and does cialis or levitra help without any interaction with HBP meds?
will reducing the dose of verapamil will help? i also had gone thru left side adrenalactomy in 2008.
thanks XXXXXXX
Posted Mon, 3 Sep 2012 in Erectile Dysfunction
Answered by Dr. Raju A.T 7 hours later

Thanks for your query.

The medications you taking are not directly linked to the erectile dysfunction you have.

None of the above are known to cause such side effects directly.Since verapamil as significant action on the blood vessels it can be attributed to the problem you have.Yes, reducing the dose can reverse the problem.

Yes, both Cilalis and Levitra help you now,I recommend Cialis over Levitra for the problem you have.

Adrenalectomy do not have any association with the condition.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor